# SDR QXEA2024082100199

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 18,440 hours, 12,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99043
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING GROUND STRIP BY 6A CRACKED/BROKEN. PLACED ON MEL  33-50-21A. RETURNED TO SERVICE. MEL CLEARED 8/21/24 BY  REMOVED DAMAGED STRIP LIGHT PER AMM 33-50-21-000-801-A. INSTALLED NEW STRIP PER AMM 33-50-21-400-801-A. OPS TEST GOOD. THIS CLEARS MEL. RETURNED TO SERVICE.
